Avatar universal
growths???
I am 40 yrs old.  I have had the Mirena for 5 years, then recently last August, I ah it replaced.  Everything seemed fine until the past two months.  I have had a swollen labia, anxiety, bleeding non stop and most annoying, growths appears on the inner labia and one right next the vagina.  I had a biopsy done last week (OUCH!!!!!!) and it was determined it was not cancerous and unspecified.  I am wondering if the IUD has anything to do with this, since I MAY be perimenopausal (that's what I am thinking anyway) and now the hormones in the IUD are counteracting with my own hormone levels???  Anyone have any suggestions or similar experiences?
Discussion is closed
Cancel
0 Answers
Page 1 of 1
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
743826 tn?1377895789
Blank
Stef110 Everything keeps moving for... Comment
Nov 08
Avatar universal
Blank
Klynn331 joined this group
Welcome them!
Nov 08
Avatar universal
Blank
Lchristine joined this group
Welcome them!
Apr 03